# SDR SWAA2020012874797

- Difficulty date: January 4, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 39,004 hours, 19,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ZEE LOCATED BS 747 STR 25R AFT CARGO COMPARTMENT. / REPLACED SUPPORT ZEE LOC BS 727 TO BS 767 STR 25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DRAWING #146A7500 REV.
